Sudden stopping of corticosteroid therapy

Hi Suzie I'm a 30 year. old male and I smoke and have gotten a little overweight and have similar issues your having ....they have done an ekg on Me and always come back to me with same diagnosis....I'm fat and need to quit smoking.....my friend with different symptoms got same evaluation so not sure if I got a cookie cutter diagnosis but have you found anything out yet? Hoping we can all figure this out cuz i get winded doing very little and it seems to give me some sort of anxiety attack ....would be nice to have my life back to normal again its going on 5 years with these symptoms.

I have been on Methimazole  5 mg for about 6 months  for hyperthyoid.  My levels go back and forth, but since I have started the methimazole it stays somewhat in the lower range.  The problem is I was losing my hair prior to starting the medication.  After taking for a month or so it seemed to work.  Then it started shedding again slowly so I freaked out and adjusted the dose to 10mg dly.  This helped some with the hair loss.  The labs came back out of range too high so I then stopped taking it for about 3 weeks.  I am now shedding alot!  I started back at 5 mg and now my labs are fine, but I am still losing my hair bad.  What is the problem now?  Labs are good and hair is still shedding?  Please any help would be appreciated ... Thanks 

Sudden stopping of corticosteroid therapy

sudden stopping of corticosteroid therapy

Media:

sudden stopping of corticosteroid therapysudden stopping of corticosteroid therapysudden stopping of corticosteroid therapysudden stopping of corticosteroid therapysudden stopping of corticosteroid therapy

http://buy-steroids.org